# SDR A6WA200940325

- Difficulty date: June 1, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 20,840 hours, 20,127 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 136507- 156 - AFT CARGO TIE DOWN TRACK AT FS 559+112, RBL 9.0 CORRODED.  TIE DOWN (RAIL) REPLACED IAW SRM 51-41-00.  (K)
